# SDR DXTA2018031400710

- Difficulty date: March 13, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0054
- Aircraft time: 1,386 hours, 894 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 674211157
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION, RECEIVED A GEAR DISAGREE NLG CAS MESSAGE AND DETECTED AN ABNORMAL AIR SLIPSTREAM NOISE LEVEL. CONDUCTED QRH ABNORMAL PROCEDURES AND EXTENDED THE GEAR.  NORMAL THREE GREEN EXTENSION. RETURNED TO DEPARTURE AIRPORT AND LANDED.  REMOVED AND REPLACED UPLOCK SWITCH IAW 680A MM CH 32-32-00. ALSO REMOVED AND REPLACED RT NLG DOOR UPLOCK ROLLER AND LOWER BRACKET AND HARDWARE.
